# SDR DL764100534

- Difficulty date: February 24, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 33,669 hours, 9,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Emergency Ligh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY FWD DOOR LIGHTS INOP.  R & R BATTERY PACK M1208. FOUND F1 FUSE BLOWN IN BATTERY PACK REPLACED FUSE NO HELP. FOUND INCORRECT BULBS INSTALLED IN SOCKETS OF EMERGENCY LIGHT. RELAMPED WITH  CORRECT BULBS OPN CHECK GOOD.  MFG  D717-02-030
